Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 413, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 13, 2014, 4:49 PM CDT for Clay County, Oktibbeha County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 4:49 PM CDT (21:49 UTC)
- Expired
- Oct 13, 2014, 5:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 60 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 5:10 PM CDT | TSTM WND DMG | 6 W West Point, MS | TREES DOWN ALONG HWY 10 AND 47. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 12:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS54 KJAN 132149
SVRJAN
MSC025-105-132245-
/O.NEW.KJAN.SV.W.0413.141013T2149Z-141013T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 450 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLARKSON TO CUMBERLAND TO REFORM...AND MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PHEBA AROUND 500 PM CDT.
MONTPELIER AROUND 505 PM CDT.
GRIFFITH AROUND 510 PM CDT.
PALA ALTO AROUND 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3374 8872 3356 8873 3344 8909 3355 8909
3356 8902 3363 8902 3365 8904 3375 8904
3376 8901 3376 8894 3380 8894 3382 8888
3382 8873
TIME...MOT...LOC 2150Z 251DEG 37KT 3370 8914 3360 8905
3342 8904
HAIL...<.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:28 PM CDT, 21 minutes earlier.
Area forecast discussion, Oct 13, 4:28 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT MON OCT 13 2014 .SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT...THE LINE OF SEVERE STORMS CONTINUES TO MAKE ITS WAY THROUGH THE ARKLAMISS REGION THIS AFTERNOON. THE MAIN CONCERN WITH THIS LINE REMAINS WITH THE DAMAGING WIND THREAT AND WE CONTINUE TO RECEIVE REPORTS OF WIND DAMAGE. IN ADDITION WE HAVE GOTTEN A FEW REPORTS OF QUARTER SIZE HAIL AND EVEN SOME LARGER. SOME WARM ADVECTION SHOWERS AND STORMS HAVE DEVELOPED AHEAD OF THE MAIN LINE AS WELL ACROSS EASTERN MISSISSIPPI. BEHIND THE MAIN LINE OF STORMS TEMPERATURES HAVE DROPPED SUBSTANTIALLY INTO THE LOWER TO MID 60S WHILE AHEAD OF THE STORMS READINGS IN THE UPPER 80S CONTINUE. LOCATIONS THAT WERE IN THE WIND ADVISORY HAVE SINCE DROPPED BELOW ADVISORY CRITERIA AND THAT WAS CANCELED A COUPLE OF HOURS AGO. HOWEVER...AHEAD OF THE LINE THERE CONTINUES TO BE GOOD GRADIENT WIND SPEEDS BOTH SUSTAINED AND GUSTS. ROUGH TIMING ESTIMATES THE MAIN LINE SHOULD BE EXITING THE CWA BY AROUND 8PM WITH LIGHT TO MODERATE RAIN AND EMBEDDED THUNDERSTORMS LINGERING BEHIND FOR A FEW HOURS BEFORE ENDING LATER TONIGHT. THE PREVIOUS FLASH FLOOD WATCH ALSO HAS BEEN CANCELED AS RAINFALL RATES HAVE DECREASED IN THE WATCH AREA.COOLER WEATHER WILL MOVE IN AS THE FRONT PASSES BUT CLOUDS WILL BE SLOW TO CLEAR. TUESDAY WILL FEATURE A RATHER SUNNY DAY FOR MOST WITH THE EXCEPTION OF PROBABLY THE NORTHERN PORTIONS OF THE CWA. THIS COMES AS THE UPPER LOW WILL TRACK OFF TO THE NORTHEAST. AS THIS OCCURS IT WILL WRAP AROUND SOME STRATOCUMULUS CLOUDS ALONG WITH SOME LIGHT RAIN PARTICULARLY TO THE NORTHERN PORTIONS OF THE CWA. COOLER AND MORE PLEASANT WEATHER WILL BE IN STORE FOR US THE NEXT SEVERAL DAYS WITH HIGHS TOMORROW ONLY MAKING IT INTO THE LOWER 70S AND SOME MAY NOT EVEN MAKE IT OUT OF THE 60S. WEDNESDAY WILL ALSO FEATURE HIGHS IN THE 70S. OVERNIGHT LOWS BOTH TUESDAY NIGHT AND WEDNESDAY NIGHT WILL BE IN THE 40S. /28/ .LONG TERM...THURSDAY THROUGH THIS WEEKEND...FURTHER MODERATION OF TEMPERATURES IS ANTICIPATED THROUGH THE REST OF THE WEEK AS THE CLOSED LOW PULLS AWAY AND THE NORTHERN EDGE OF SUBTROPICAL RIDGING ENCROACHES FROM THE SOUTH. TEMPERATURES WILL WARM BACK TO AT LEAST SLIGHTLY ABOVE NORMAL LEVELS ONCE AGAIN. MODEL CONSENSUS SHOWS POTENTIAL FOR A WEAK FRONT TO COME INTO THE AREA SOMETIME THIS WEEKEND...WITH THE BOUNDARY PERHAPS HANGING AROUND TO SPUR SOME SHOWERS AND STORMS BY EARLY NEXT WEEK. AT THIS POINT THE ODDS OF RAIN IN LATTER PORTION OF THE 7 DAY FORECAST ARE TOO LOW TO INCLUDE MUCH OFFICIAL MENTION. /BB/ && .AVIATION...MIXTURE OF MVFR AND IFR CONDITIONS ONGOING THIS AFTERNOON AS A LINE OF STORMS MOVES THROUGH ALONG WITH GUSTY WINDS. LIGHT TO MODERATE RAIN WILL FOLLOW INITIAL LINE WHICH WILL CONTINUE TO REDUCE FLIGHT CATEGORIES THROUGH THE EVENING. CLEARING WILL EVENTUALLY TAKE PLACE LATER TONIGHT AND SHOULD BECOME VFR ONCE AGAIN. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 53 70 49 75 / 98 8 7 1 MERIDIAN 59 73 48 76 / 98 17 10 4 VICKSBURG 50 72 45 76 / 59 5 4 0 HATTIESBURG 58 76 49 78 / 98 8 6 2 NATCHEZ 51 73 46 75 / 71 4 4 0 GREENVILLE 53 70 49 75 / 48 9 9 0 GREENWOOD 55 67 49 73 / 81 11 10 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/
Hazardous weather outlook, Oct 13, 2:45 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 245 PM CDT MON OCT 13 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>049-053-054-059>062-141945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074- 141945- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE STORMS AHEAD AND ALONG THE EASTWARD MOVING SQUALL LINE WILL CONTINUE UNTIL AROUND 9 PM THIS EVENING. DAMAGING WINDS TO 60 MPH IS THE PRIMARY THREAT WITH A FEW TORNADOES AND HAIL POSSIBLE AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. CME && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Oct 13, 4:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG HARRISVILLE 31.97N 90.08W
10/13/2014 SIMPSON MS EMERGENCY MNGR
A FEW TREES DOWN
0400 PM TSTM WND DMG 3 SE MENDENHALL 31.93N 89.83W
10/13/2014 SIMPSON MS EMERGENCY MNGR
A FEW TREES DOWN
&&
CMESpecial weather statement, Oct 13, 4:12 PM CDT, 37 minutes before
MSZ054-055-062>064-132140-
SIMPSON MS-LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-COPIAH MS-
412 PM CDT MON OCT 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON OCT 13 2014
...MULTIPLE STRONG STORMS LOCATED ACROSS LINCOLN AND LAWRENCE
COUNTIES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTHEAST OF LOYD STAR TO ARM AT 412
PM CDT...MOVING NORTHEAST AT 50 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN JEFFERSON DAVIS...
LAWRENCE...LINCOLN AND EXTREME SOUTH CENTRAL SIMPSON COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3144 9064 3161 9063 3161 9068 3163 9069
3170 9054 3170 9041 3169 9041 3169 9038
3170 9037 3170 9026 3175 9014 3177 8994
3172 8975 3165 8975 3140 9009 3134 9061
TIME...MOT...LOC 2112Z 240DEG 42KT 3165 9048 3153 9003
DLLocal storm report, Oct 13, 4:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG SCOOBA 32.83N 88.48W
10/13/2014 KEMPER MS LAW ENFORCEMENT
A FEW TREES DOWN
0358 PM TSTM WND DMG 3 S DE KALB 32.73N 88.66W
10/13/2014 KEMPER MS LAW ENFORCEMENT
TREE DOWN
0402 PM TSTM WND DMG 2 N DE KALB 32.80N 88.66W
10/13/2014 KEMPER MS LAW ENFORCEMENT
TREE DOWN
&&
CMELocal storm report, Oct 13, 4:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 NW VAIDEN 33.37N 89.80W
10/13/2014 CARROLL MS LAW ENFORCEMENT
A FEW TREES DOWN ALONG HWY 35
0305 PM HAIL 2 N VAIDEN 33.36N 89.75W
10/13/2014 E1.00 INCH CARROLL MS LAW ENFORCEMENT
&&
CMELocal storm report, Oct 13, 4:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG SHUQUALAK 32.98N 88.57W
10/13/2014 NOXUBEE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
CMELocal storm report, Oct 13, 4:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG MACON 33.11N 88.56W
10/13/2014 NOXUBEE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0415 PM TSTM WND DMG PRAIRIE POINT 33.15N 88.39W
10/13/2014 NOXUBEE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:58 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Oct 12, 11:39 PM CDT | Special Weather Statement | JAN | Montgomery | 41 min |
| Oct 12, 11:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 48 min |
| Oct 13, 3:35 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more | 15 hr |
| Oct 13, 11:27 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 26 min |
| Oct 13, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Oct 13, 11:48 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| Oct 13, 11:50 AM CDT | Tornado Warning | JAN | Bolivar | 22 min |
| Oct 13, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 46 min |
| Oct 13, 12:15 PM CDT | Tornado Warning | JAN | Washington | 33 min |
| Oct 13, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Oct 13, 12:41 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 64 min |
| Oct 13, 12:42 PM CDT | Tornado Warning | JAN | Issaquena | 48 min |
| Oct 13, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Oct 13, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 58 min |
| Oct 13, 1:14 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 61 min |
| Oct 13, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Oct 13, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 55 min |
| Oct 13, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 62 min |
| Oct 13, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Oct 13, 1:36 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 39 min |
| Oct 13, 2:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 44 min |
| Oct 13, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 51 min |
| Oct 13, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 65 min |
| Oct 13, 2:11 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 64 min |
| Oct 13, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Oct 13, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Madison, Yazoo | 38 min |
| Oct 13, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 47 min |
| Oct 13, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 44 min |
| Oct 13, 2:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Oct 13, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 43 min |
| Oct 13, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Oct 13, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 62 min |
| Oct 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Oct 13, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 43 min |
| Oct 13, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 41 min |
| Oct 13, 3:08 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 32 min |
| Oct 13, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 47 min |
| Oct 13, 3:20 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Oct 13, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Montgomery | 51 min |
| Oct 13, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 50 min |
| Oct 13, 3:28 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 2 hr |
| Oct 13, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 21 min |
| Oct 13, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 44 min |
| Oct 13, 3:33 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Oct 13, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 45 min |
| Oct 13, 3:53 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Oct 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 50 min |
| Oct 13, 3:59 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Oct 13, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Oct 13, 4:12 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 28 min |
| Oct 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 48 min |
| Oct 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster, Winston | 56 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 64 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Oct 13, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 45 min |
| Oct 13, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 21 min |
| Oct 13, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 25 min |
| Oct 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 62 min |
| Oct 13, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 45 min |
| Oct 13, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 44 min |
| Oct 13, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 55 min |
| Oct 13, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 35 min |
| Oct 13, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 43 min |
| Oct 13, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 65 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 59 min |
| Oct 13, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 43 min |
| Oct 13, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 33 min |
| Oct 13, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 58 min |
| Oct 13, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 71 min |
| Oct 13, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.